# SDR DALA2016111909015

- Difficulty date: November 12, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 77,632 hours, 34,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CORROSION ON LEADING EDGE OF AFT LAV SERVICE PAN WITH FASTENERS PULLING THRU. COMPLETED REPAIR PER ERA 552662-14 REV B AND LOG 2773654.
